# SDR UALA2013021100809

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WIRES.  DOOR 1R, FWD GIRT BAR FITTING HAS DAMAGED WIRES.  SPLICE RPR WIRES W3682-003-20 AND W3682- 001-20 PER SWPM 20-30-12 AND GNMM 05-30-40, WDM25-66-11.  OPS CHECKS GOOD REF AMM52-11-96, PG 607.  LOCATED STA 344.
